Israel journal of mathematics, 0021-2172

Journal

ISSNs0021-2172
Additional searchable ISSN (Electronic)1565-8511

Research output

  1. 2005
  2. Published

    Waring's problem with digital restrictions

    Thuswaldner, J. & Tichy, R. F., 2005, In : Israel journal of mathematics. 149, p. 317-344

    Research output: Contribution to journalArticleResearchpeer-review

  3. 1984
  4. Published

    Upper bounds for permanents of $(1,-1)$-matrices

    Seifter, N., 1984, In : Israel journal of mathematics.

    Research output: Contribution to journalArticleResearchpeer-review

  5. 1983
  6. Published

    On some questions concerning permanents of (1,-1)-matrices

    Kräuter, A. & Seifter, N., 1983, In : Israel journal of mathematics. 45 (1983), p. 53-62

    Research output: Contribution to journalArticleResearchpeer-review